Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Took intensive intravenous chemotherapy for stage 4 Non-Hodgkins Lymphoma, have bleeding gums with light headedness. Concerned ?

I am a 26 year-old female. I was diagnosed with stage 4 Non- Hodgkins Lymphoma six years ago, and took 12 rounds (6 months) of intensive intravenous chemotherapy . It s in remission now. I have bleeding gums randomly throughout the day. Sometimes they are accompanied with light-headness and ringing in my ears. Sometimes I also have shooting/throbbing pain in pinpointed spots on my body that moves around (somtimes in my arms, sometimes in my legs). My oncologist gave me a blood test a few months ago, and said that everything looked normal, but I m still worried about it. Am I just being paranoid, or does this sound like a real concern?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello friend,
I am a Homoeopath and will try to answer your question in a Homoeopathic perspective. You must have had a serious and unexpected conflict in your life just prior to the development of the disease 6 years back. The development of lymphomas were to be considered as defence mechanism of the body. But the medical science has included it in a malignant group of diseases and so the very verdict about the diagnosis must have put you in very panicky states. This again worsened your conditions. The very feeling of undergoing chemotherapy and the courses of chemotherapy you have taken have all worsened your physical conditions. The present symptoms of bleeding etc. can be due to the bad effects of the drugs as well as due to the general deterioration of your health. The recurrence is because you have not resolved your conflicts mentally and you are adding your conflicts by being panicky about the disease now.
As a Homoeopath, my advise is to approach an expert homoeopath at the earliest and feel the relief Homoeopathy can offer you. Your letter gives me enough idea how much worried you are. This will not help you for a cure. Try to have positive thoughts of getting cured. Homoeopathy can surely help you.
My best wishes for a speedy recovery through Homoeopathy.
Dr. C. J. Varghese
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor